Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FyreFemme

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FyreFemme

  • Rank
    New Member

Profile Information

  • Location
    Northeast USA
  1. I went on Ortho-Tricyclen and I had some moderate success on it. This may not go for you though. Birth control is not a one size fits all medication. PersonA could go on Yasmin and have awful side affects while PersonB has no side effects and cleared up skin. Any Birth control you try, give it 2 months. If you have unhappy side effects during that time switch to something else. Me personally, I swear by the NuvaRing
  2. Yep, thats it. During the few weeks I was on accutane the only time my nose felt like normal skin was just after a good washing. The rest of the time it had this funny, almost fuzzy feeling. It was all of the blackheads coming out. Kinda sick but overall a very good thing.
  3. I went on accutane when I was 18. Side effects: Headaches Chapped lips Itchy, dry skin Bloody noses Results: Priceless. : ) Definitly keep on hand lip balm, preferably something medicated like Carmex. Doesn't taste great but gets the job done. I'd have two different lotions. One for the face that's very gentle, and another for your hands/body. For the face I suggest Nutraderm. Not to be confused with Nutragena. It comes in a rectanglar bottle with a pink label. You migh
  4. Accutane is a godsent. I say this because although there are a lot of side effects, I think people are also underestimating the over use of antibiotics to treat acne. That causes the bacteria to become resistant and then you have an even bigger problem. People claiming that 10, 20 years down the road they had a health problem caused by taking accutane really don't have a leg to stand on. In that amount of time passing there are way too many other factors in your life that decide your fu
  5. First, take a benadryl. See if the itching stops. If it returns after the effects of the benadryl have worn off, its possible you've developed an allergy to accutane which is *very* serious business. I also experienced a lot of itchy skin. Try using a really good lotion, I suggest something from the Vaseline Creamy line. Its cheap, won't clog pores, and works really well.
  6. I second what everyone has said. You need a new derm. There is *no* reason why you should have been put through 10 yrs of unsuccessful acne treatments. What I find just as disturbing is that she has probably worsened your condition by breeding a better bug with all of those antibiotics. Eventually the bacteria becomes resistant to the antibiotics. Change doctors. Keep changing doctors till you find one that is really willing to work with you and listen to you. They're working for you! Make them
×